Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 423796, 24 pages
http://dx.doi.org/10.1155/2012/423796
Research Article

Existence Results for Fractional Differential Inclusions with Multivalued Term Depending on Lower-Order Derivative

1School of Mathematical Science and Computing Technology, Central South University, Changsha, Hunan 410075, China
2School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China

Received 24 October 2012; Accepted 14 December 2012

Academic Editor: Svatoslav Staněk

Copyright © 2012 Xiaoyou Liu and Zhenhai Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Baleanu, J. A. T. Machado, and A. C. J. Luo, Fractional Dynamics and Control, Springer, New York, NY, USA, 2012.
  2. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Eds., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherlands, 2007.
  3. V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific, 2009.
  4. B. Ahmad and J. J. Nieto, “Anti-periodic fractional boundary value problems with nonlinear term depending on lower order derivative,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 451–462, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B. Ahmad and J. J. Nieto, “Anti-periodic fractional boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1150–1156, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Ahmad and S. K. Ntouyas, “A note on fractional differential equations with fractional separated boundary conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 818703, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “An existence result for a superlinear fractional differential equation,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1129–1132, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Chen and Y. Chen, “Existence of solutions to anti-periodic boundary value problem for nonlinear fractional differential equations,” Differential Equations and Dynamical Systems, vol. 19, no. 3, pp. 237–252, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Chen and Y. Tian, “Existence of three positive solutions to three-point boundary value problem of nonlinear fractional differential equation,” Differential Equations and Dynamical Systems, vol. 18, no. 3, pp. 327–339, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. A. Khan, M. U. Rehman, and J. Henderson, “Existence and uniqueness of solutions for nonlinear fractional dierential equations with integral boundary conditions,” Fractional Differential Calculus, vol. 1, no. 1, pp. 29–43, 2011. View at Google Scholar
  12. Z. Liu and J. Sun, “Nonlinear boundary value problems of fractional differential systems,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 463–475, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Su, “Boundary value problem for a coupled system of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 22, no. 1, pp. 64–69, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Wang, “Anti-periodic fractional boundary value problems for non-linear dierential equations of fractional order,” Advances in Difference Equations, vol. 2012, article 116, 2012. View at Publisher · View at Google Scholar
  16. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Wang, L. Lv, and Y. Zhou, “Boundary value problems for fractional differential equations involving Caputo derivative in Banach spaces,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 209–224, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Zhou and F. Jiao, “Nonlocal Cauchy problem for fractional evolution equations,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 4465–4475, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. L. Zhang, G. Wang, and G. Song, “Existence of solutions for nonlinear impulsive fractional dierential equations of order α(2,3] with nonlocal boundary conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 717235, 26 pages, 2012. View at Publisher · View at Google Scholar
  20. S. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 36, pp. 1–12, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. Ahmad, J. J. Nieto, and J. Pimentel, “Some boundary value problems of fractional differential equations and inclusions,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1238–1250, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. Ahmad and S. K. Ntouyas, “Fractional differential inclusions with fractional separated boundary conditions,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 362–382, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Benchohra, S. Djebali, and S. Hamani, “Boundary-value problems of differential inclusions with Riemann-Liouville fractional derivative,” Nonlinear Oscillations, vol. 14, no. 1, pp. 6–20, 2011. View at Google Scholar · View at MathSciNet
  24. A. Cernea, “On a multi point boundary value problem for a fractional order dierential inclusion,” Arab Journal of Mathematical Sciences. In press. View at Publisher · View at Google Scholar
  25. A. Cernea, “A note on the existence of solutions for some boundary value problems of fractional differential inclusions,” Fractional Calculus and Applied Analysis, vol. 15, no. 2, pp. 183–194, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Y.-K. Chang and J. J. Nieto, “Some new existence results for fractional differential inclusions with boundary conditions,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 605–609, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Wang and Y. Zhou, “Existence and controllability results for fractional semilinear differential inclusions,” Nonlinear Analysis. Real World Applications, vol. 12, no. 6, pp. 3642–3653, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Volume I: Theory, vol. 419 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at MathSciNet
  29. A. Lasota and Z. Opial, “An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations,” Bulletin de l'Académie Polonaise des Sciences, vol. 13, pp. 781–786, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  31. A. Granas and J. Dugundji, Fixed Point Theory, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2003. View at MathSciNet
  32. H. Covitz and S. B. Nadler Jr., “Multi-valued contraction mappings in generalized metric spaces,” Israel Journal of Mathematics, vol. 8, pp. 5–11, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. A. Tolstonogov, “A theorem of Bogolyubov with constraints generated by a second-order evolutionary control system,” Izvestiya: Mathematics, vol. 67, no. 5, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. Bressan and G. Colombo, “Extensions and selections of maps with decomposable values,” Studia Mathematica, vol. 90, no. 1, pp. 69–86, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, vol. 580 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977. View at MathSciNet